# SDR REXA2012021700042

- Difficulty date: February 17, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 10,035 hours, 6,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH MARKING MISSING FROM FS 357.02 - 374.58 ON BOTH SIDES OF GALLEY.  REPLACED EMERGENCY FLOOR PATH MARKING IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
